# SDR SWAA2024072907623

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN STAS 947-967; RBL 51 HAS CORROSION ON TOP/FWD SURFACE.<[01] REMOVED FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN STA?S 947-967; RBL 51 PER SRM 51-40-02;[02] REMOVED CORROSION ON FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN STA?S 947-967; RBL 51. ORIGINAL THICKNESS OF 0.210; MATERIAL REMOVED .009; REMAINING THICKNESS IS 0.201. INTERCOSTAL FOUND TO BE WITHIN LIMITED PER SRM 53-70-51-1A-1.;[03] REMOVED CORROSION ON FLOOR SUPPORT INTERCOSTAL LOCATED BETWEEN STA?S 947-967; RBL 51. ORIGINAL THICKNESS OF 0.201; MATERIAL REMOVED .063; REMAINING THICKNESS IS 0.138. INTERCOSTAL FOUND TO BE OUT OF LIMITED PER SRM 53-70-51-1A-1.;[04] DISREGARD STEP 2;[05] LOCATED AND DRILLED FASTENER HOLES ON NEW INTERCOSTAL PER SRM 51-40-05. EXCEPT FASTENER HOLES ATTACHING TO FLOOR STRUCTURAL 947 AND LAV MOUNT.;[06] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02;[07] INSPECTED AS REQUIRED. CORRECTIVE ACTION #5 AND #6
